Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The mean-value iteration for set-valued mappings


Author: Peter K. F. Kuhfittig
Journal: Proc. Amer. Math. Soc. 80 (1980), 401-405
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1980-0580993-X
MathSciNet review: 580993
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note Krasnoselskii's iteration procedure

$\displaystyle {x_{n + 1}} = \tfrac{1}{2}(I + T){x_n}$

is extended to certain classes of set-valued mappings.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0580993-X
Keywords: Fixed points, set-valued mappings, iteration
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society